# SDR UPS98527427

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Condition: Malfunctioned
- Location: Lt Generator
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

AT VI INTERMITENT LEFT GEN OFF LIGHT ILLUM.  LEFT AC BUSS FAILED, RIGHT BUS DID NOT PICK UP LEFT BUS.  SHORLTY THERE AFTER THE R AC BUS FAILED.  MULTIPLE WARNINGS DISPLAYED.  RESET R GEN, R BUS POWER BACK ON.  FIRED APU L BUS POWERED.  SHORTLY AFTER L BUS POWER WAS INTERMITTENT.  RETURNED TO GDL AIRPORT.  PERFORMED BPCU BITE TEST AND SHOWED AUX CONTACTS/BPCU/GCU MES.  SWAPPED APU GCU TO LEFT GCU.  RUN ENGINES AND ATTEMPTED TO DUPLICATE PROBLEM.  SYSTEM OPS CK NORMAL.  DEFERRED APU PER MEL.
